К теории циклов параболической геометрии на плоскости.
Sibirskij matematiceskij zurnal (1961)
- Volume: 2, Issue: 1, page 68-81
- ISSN: 0037-4466; 1573-9260/e
Access Full Article
topHow to cite
topМакарова, Н.М.. "К теории циклов параболической геометрии на плоскости.." Sibirskij matematiceskij zurnal 2.1 (1961): 68-81. <http://eudml.org/doc/59715>.
@article{Макарова1961,
author = {Макарова, Н.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {двумерная геометрия Кели-Клейна; циклы; окружности; foundations of geometry},
language = {rus},
number = {1},
pages = {68-81},
publisher = {Izd. AN SSSR},
title = {К теории циклов параболической геометрии на плоскости.},
url = {http://eudml.org/doc/59715},
volume = {2},
year = {1961},
}
TY - JOUR
AU - Макарова, Н.М.
TI - К теории циклов параболической геометрии на плоскости.
JO - Sibirskij matematiceskij zurnal
PY - 1961
PB - Izd. AN SSSR
VL - 2
IS - 1
SP - 68
EP - 81
LA - rus
KW - двумерная геометрия Кели-Клейна; циклы; окружности; foundations of geometry
UR - http://eudml.org/doc/59715
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.